MathSciNet Relay Station
MathSciNet bibliographic data
MR1509455 DML
Bays, S.; Sur les systèmes cycliques de triples de Steiner différents pour $N$ premier de la forme 6 $n+1$. (French) Comment. Math. Helv. 4 (1932), no. 1, 183–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement